# SDR SWAA2020022871769

- Difficulty date: February 18, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,150 hours, 11,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT BETWEEN INTERCOSTAL WAS CRACKED BETWEEN BS. 277 TO BS. 294.5,  RBL 01.       / R&R INTERCOSTAL IAW SRM & DWG.
